# SDR TIPR2020120244170

- Difficulty date: October 15, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plug
- Part number: 8673410
- Condition: Corroded
- Location: Door Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WINDOW PLUG EXTERIOR SURFACE IS CORRODED AT THE FWD LOWER CORNER BETWEEN STA 440 AND 460, WINDOW PLUG REPLACED.
